# SDR GTIA020731

- Difficulty date: June 28, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Panel
- Condition: Failed
- Location: Navigation
- Part time: 936 hours, 436 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1751 - SJU - DFGS 2 WHEN SELECTED WILL NOT CAPTURE VOR RADIAL COURSE BECAUSE THE SYSTEM WILL NOT ARM.  IT WILL ARE THE LOCK INSTEAD BUT THERE IS NO LOCALIZER FRQ DIALED IN.  AUTOPILOT WILL DISENGAGE DFGS NR 1 WORKS FINE.  REMOVED AND REPLACED NR 2 VHF/NAV CONTROL PANEL PERFORMED RTS CHECK TEST SYSTEM GIVES 'GO' INDICATION.  (M)
